# SDR AALA20120409021

- Difficulty date: March 27, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS ACCUMULATIVE DAMAGE OVER OUTER SURFACE OF OUTER SKIN.  INSTALLED NEW SKIN PER ESO 60651.
